# SDR 04FDEA01175

- Difficulty date: May 10, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,913 hours, 5,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT (FLAP SIDE) O/B FLAP O/B HINGE, I/B PIVOT BORE HOLE CORRODED.  LT AFT (FLAP SIDE) O/B FLAP O/B HINGE, I/B PIVOT BORE HOLE CORROSION   REMOVED AS PER SRM 51-21-01 VOL II. ORIG DIA 1.093, FINAL DIA 1.126 AND REPAIRED AS PER FEDEX EA 1-5750-74315, LT AND RT OUTBOARD FLAP OUTBOARD HINGE BRACKET BORE CORRODED.
